Alert archive / Michigan / Special Weather Statements in 2012

Special Weather Statement, NWS Grand Rapids, MI

May 27, 2012Isabella County, Mecosta County, Michigan

NWS Grand Rapids, MI issued this special weather statement at May 27, 2012, 2:21 PM EDT for Isabella County, Mecosta County, Michigan. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2012, 2:21 PM EDT (18:21 UTC)
Expired
May 27, 2012, 3:30 PM EDT
In force
69 min
Issued by
NWS Grand Rapids, MI

Counties Isabella County, MI, Mecosta County, MI

The radar

The Grand Rapids radar (KGRR), 94 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2012-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2012-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 245 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1411 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
245 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

470 
WWUS83 KGRR 271821
SPSGRR

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
221 PM EDT SUN MAY 27 2012

MIZ038>040-044>046-271930-
CLARE-ISABELLA-LAKE-MECOSTA-NEWAYGO-OSCEOLA-
221 PM EDT SUN MAY 27 2012

...SIGNIFICANT WEATHER ADVISORY...

AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES EAST OF
CLARE TO 11 MILES NORTHWEST OF BIG RAPIDS...MOVING SOUTHEAST AT 30
MPH.

PEA SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

* THUNDERSTORMS WILL BE NEAR...
  BARRYTON AND HERRICK BY 225 PM EDT...
  TUBBS LAKE AND MARTINY LAKE BY 230 PM EDT...
  WISE AND WEIDMAN BY 235 PM EDT...
  TITUS AND ROSEBUSH BY 240 PM EDT...
  MECOSTA BY 245 PM EDT...
  CANADIAN LAKES AND REMUS BY 250 PM EDT...
  DEERFIELD CENTER AND MOUNT PLEASANT BY 255 PM EDT...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

&&

LAT...LON 4347 8460 4347 8541 4384 8578 4393 8460
TIME...MOT...LOC 1817Z 324DEG 26KT 4386 8433 4377 8558

$$

MJS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this special weather statement went out at May 27, 2:12 PM EDT, 9 minutes earlier.

Area forecast discussion, May 27, 2:12 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
212 PM EDT SUN MAY 27 2012

.SYNOPSIS...
ISSUED AT 333 AM EDT SUN MAY 27 2012

LOW PRESSURE IN WESTERN NEBRASKA IS PUSHING A WARM FRONT NORTH
THROUGH THE GREAT LAKES. THE FRONT CURRENTLY STRETCHES FROM FAR
SOUTHWEST LOWER MICHIGAN WNWWD THROUGH WISCONSIN AND SOUTHERN
MINNESOTA. STORMS HAVE FIRED NORTH OF THE FRONT AND ARE MOVING EWD
AND WILL MOVE ACROSS CENTRAL LOWER MICHIGAN EARLY THIS MORNING
NORTH OF I-96. AS THE WARM FRONT PUSHES NORTH TODAY...VERY WARM
AIR WILL MOVE INTO THE REGION AND TEMPERATURES WILL CLIMB INTO THE
90S. HUMIDITY WILL ALSO INCREASE AND HEAT INDICES WILL CLIMB INTO
THE MID TO UPPER 90S. A STRONG COLD FRONT WILL PLOW INTO THIS
JUICY AIR MASS MONDAY GENERATING STRONG TO SEVERE STORMS MAINLY
DURING THE LATE AFTERNOON AND EVENING HOURS. LARGE HAIL AND
DAMAGING WIND WILL BE POSSIBLE WITH THESE STORMS. MUCH COOLER AIR
WILL SETTLE OVER THE REGION MID WEEK WITH HIGHS IN THE 60S.

&&

.UPDATE...
ISSUED AT 209 PM EDT SUN MAY 27 2012

OUTFLOW FROM THE STORMS UP AROUND BALDWIN CONTINUES TO SINK SOUTH.
HAVE BEEN UPDATING THE FORECAST TO REFLECT SOME LOWER TEMPERATURES
NORTH OF THIS BOUNDARY THIS AFTERNOON. CLOUDS HAVE DEVELOPED SOUTH
OF THE BOUNDARY AS WELL AND WILL FILTER THE SUN GENERALLY ALONG
AND NORTH OF I96.  LOOKS LIKE HIGHS WILL BE MAINLY LATE AFTERNOON
TODAY AGAIN.

UPDATE ISSUED AT 1250 PM EDT SUN MAY
27 2012

LINE OF STORMS NEAR CAD TRYING TO DRIFT SOUTH. FORECAST HAS BEEN
UPDATED TO REFLECT A RISK FOR STORMS GENERALLY ALONG AND NORTH OF
A LUDINGTON TO HARRISON LINE. WARM AIR IS SURGING NORTH. ALREADY
INTO THE MID 80S ALONG INTERSTATE 94. I DID RAISE TEMPS SLIGHTLY
FOR THE AFTERNOON. GRR COULD REACH THE RECORD OF 92 AND LAN COULD
BE CLOSE TO THEIR RECORD OF 93. THE EASTERLY COMPONENT OF THE WIND
TO START THE AFTERNOON WILL HELP MKG MAKE A RUN AT THEIR RECORD
HIGH OF 85.

&&

.SHORT TERM...(TODAY THROUGH MONDAY)
ISSUED AT 333 AM EDT SUN MAY 27 2012

FORECAST CONCERNS DEAL WITH CONVECTIVE TRENDS THIS MORNING AND
AGAIN MONDAY...AND TO A LESSER DEGREE WITH THE HEAT TODAY AND
MONDAY. OVERALL...DIDN/T MAKE MANY CHANGES TO THE GOING FORECAST.

WHILE MOST OF THE CONVECTION NORTH OF THE WARM FRONT WILL REMAIN
WELL NORTH OF THE CWA THIS MORNING...THERE IS ONE THUNDERSTORM
COMPLEX IN EAST CENTRAL WISCONSIN THAT HAS THE POTENTIAL TO MOVE
ACROSS THE CWA NORTH OF I-96. THIS STORM WILL LIKELY RIDE ALONG AN
INSTABILITY GRADIENT THAT HAS 500-1000 J/KG MU CAPE. THAT
SAID...IT/ MOVING AWAY FROM AN AREA THAT HAS BETTER
DYNAMICS...HIGH INSTABILITY AND CAPE VALUES. INCREASED POPS OVER
THE NRN CWA EARLY THIS MORNING TO ACCOUNT FOR IT.

THE WARM FRONT WILL MOVE NORTH TODAY AND TEMPS WILL CLIMB TO
AROUND 90. DEW POINTS WILL CLIMB INTO THE LOWER 60S TODAY TOO. THIS
WILL CREATE HEAT INDICES IN THE MID 90S THIS AFTERNOON. AS THE NRN
PORTION OF THE UPPER RIDGE MOVES OVERHEAD TODAY...WE SHOULD BECOME
CAPPED AND PCPN CHANCES WILL DECREASE THIS AFTERNOON. THERE
DOESN/T LOOK TO BE ANY WAVES RIDING OVER THE RIDGE THAT COULD
BREAK THE CAP AND SET OFF STORMS.

MONDAY COULD BE VERY ACTIVE AS THE TRAILING COLD FRONT MOVES
ACROSS THE STATE. THE ENTIRE CWA IS HIGHLIGHTED IN A SLIGHT RISK
FOR SVR STORMS. ABUNDANT MOISTURE AND HIGH HEAT WILL CREATE RIPE
CONDITIONS FOR STORM DEVELOPMENT. STORMS WILL LIKELY EITHER FIRE
ON A PRE FRONTAL TROUGH DURING THE MID AFTERNOON...PERHAPS AIDED
BY A LAKE BREEZE...OR FIRE ALONG THE COLD FRONT IN WISCONSIN AND
MOVE OVER LOWER MICHIGAN DURING THE EVENING. EITHER WAY...THERE
SHOULD BE PLENTY OF JUICE TO WORK WITH WITH SBCAPE AROUND 2500
J/KG AND LI/S NEAR -7C. GOOD JET DYNAMICS TO WORK WITH TOO AS THE
RIGHT ENTRANCE REGION OF THE UPPER JET COMES INTO PLAY LATE IN THE
DAY. COUPLED WITH A 35 KT LLJ...AND WIND DAMAGE BECOMES A REAL
THREAT. SHEAR VALUES AROUND 40 KTS SUGGESTS ORGANIZED SUPERCELLS
WILL DEVELOP.

.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)
ISSUED AT 333 AM EDT SUN MAY 27 2012

NO SIGNIFICANT CHANGES TO THE FORECAST WERE MADE. MAIN FORECAST
PROBLEM IS TIMING OF STORMS ALONG THE COLD FRONT MONDAY NIGHT INTO
TUESDAY.

WILL KEEP LIKELY POPS FOR MONDAY NIGHT. EXPECT MOST OF THE STORMS
WILL BE IN THE EVENING WITH GREATEST INSTABILITY AND AXIS OF HIGHER
SHEAR AHEAD OF THE SFC TROUGH MOVING IN. CONDITIONS APPEAR FAVORABLE
FOR SOME STRONG TO SEVERE STORMS WITH OVER 30 KNOTS OF SHEAR AND SFC
BASED CAPE OVER 1000. WILL LOWER POPS AFTER 06Z AS DEEPER MOISTURE
AND INSTABILITY SHIFTS EAST. SOME LINGERING SHOWERS ACROSS THE
EASTERN FORECAST AREA TUESDAY MORNING THEN DRIER AND COOLER FOR MID
WEEK.

MODEL AGREEMENT HAS IMPROVED FOR THE END OF THE WEEK WITH AN UPPER
LOW MOVING ACROSS LOWER MICHIGAN AS SFC CYCLONE MOVES SOUTH AND EAST
OF THE FORECAST AREA. NORTHERN EDGE OF THE PRECIP SHIELD SHOULD AT
LEAST GRAZE THE SOUTHERN ZONES THURSDAY AND FRIDAY SO WILL GO WITH
SLIGHT AND LOW CHANCE POPS FOR THOSE DAYS. WILL KEEP WATCHING MODEL
TRENDS ON THE TRACK OF THE LOW.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY)
ISSUED AT 1245 PM EDT SUN MAY 27 2012

VFR CONDITIONS TO CONTINUE AT ALL THE TERMINALS THRU 18Z MON. IR/VIS
SAT TRENDS SHOW SCT LINGERING MID TO HIGH CLOUDS DISSIPATING AND WE
EXPECT MOSTLY CLEAR SKIES WITH NOTHING MORE THAN A FEW HIGH CLOUDS
THRU 18Z MON. WINDS WILL GRADUALLY VEER TO THE SE THEN SOUTH THIS
AFTN AND GUST TO NEAR 20 KTS AT TIMES AS THE WARM FRONT LIFTS NORTH.
WIND SPEEDS WILL DIMINISH THIS EVENING. SSW WINDS WILL RAMP UP TO
AROUND 15 KTS WITH GUSTS TO 20 KTS BY LATE MORNING MONDAY. NO
TSTORMS ANTICIPATED UNTIL LATE MON AFTN THRU MONDAY EVE.

&&

.MARINE...
ISSUED AT 333 AM EDT SUN MAY 27 2012

GENERALLY MINIMAL WINDS AND WAVES EXPECTED TODAY AS UPPER RIDGING
BUILDS OVER THE REGION. WINDS AND WAVES WILL BEGIN TO INCREASE
MONDAY AFTERNOON AS A COLD FRONT APPROACHES.

&&

.HYDROLOGY...
ISSUED AT 333 AM EDT SUN MAY 27 2012

STRONG TO SEVERE STORMS EXPECTED MONDAY AFTERNOON/EVENING. ANY OF
THE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL.
STORMS SHOULD BE PROGRESSIVE AS THEY MOVE AHEAD OF A COLD FRONT
AND SO TRAINING IS NOT EXPECTED TO BE A PROBLEM.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

UPDATE...MJS
SYNOPSIS...93
SHORT TERM...93
LONG TERM...OSTUNO
AVIATION...LAURENS
HYDROLOGY...93
MARINE...93
Hazardous weather outlook, May 27, 1:30 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
130 PM EDT SUN MAY 27 2012

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-
280915-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE-
OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-
GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
130 PM EDT SUN MAY 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BRING HEAVY RAIN...GUSTY WINDS AND
SMALL HAIL TO AREAS NORTH OF INTERSTATE A HART TO MT PLEASANT LINE
THROUGH MID AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND EVENING.
THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING
WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON OR EVENING.

OSTUNO MJS

In the hours before

Local storm report, May 27, 9:02 AM EDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
902 AM EDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HAIL             2 W CHASE               43.89N 85.68W
05/27/2012  M0.25 INCH       LAKE               MI   COUNTY OFFICIAL

            PEA SIZE HAIL AND HEAVY RAIN.

&&

HOVING
Special weather statement, May 27, 9:31 AM EDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
931 AM EDT SUN MAY 27 2012

MIZ040-045-046-271430-
CLARE-ISABELLA-MECOSTA-
931 AM EDT SUN MAY 27 2012

...SIGNIFICANT WEATHER ADVISORY...

AT 926 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES NORTHEAST
OF CLARE TO 22 MILES WEST OF MOUNT PLEASANT...MOVING EAST AT 40 MPH.

PEA SIZE HAIL...WIND GUSTS GREATER THAN 50 MPH...CONTINUOUS CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

* THUNDERSTORMS WILL BE NEAR...
  MOUNT PLEASANT BY 940 AM EDT...
  COE BY 955 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

&&

LAT...LON 4347 8460 4347 8540 4394 8460
TIME...MOT...LOC 1331Z 282DEG 45KT 4397 8434 4352 8513

MJS
Local storm report, May 27, 10:19 AM EDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1019 AM EDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     HAIL             3 WNW CLARE             43.83N 84.82W
05/27/2012  M0.50 INCH       CLARE              MI   TRAINED SPOTTER

            WINDS WERE ALSO ESTIMATED TO BE 35 MPH.

0945 AM     HAIL             5 NE MOUNT PLEASANT     43.65N 84.70W
05/27/2012  M0.25 INCH       ISABELLA           MI   TRAINED SPOTTER

&&

HOVING
Local storm report, May 27, 10:25 AM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1025 AM EDT SUN MAY 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       1 SSE EVART             43.89N 85.25W
05/27/2012  M1.22 INCH       OSCEOLA            MI   OTHER FEDERAL

            5 HOUR RAINFALL BEGINNING AT 5AM. PRECIPITATION MEASURED
            BY THE TIPPING BUCKET GAGE AT EVART ON THE MUSKEGON
            RIVER.

&&

HOVING
Special weather statement, May 27, 1:26 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
126 PM EDT SUN MAY 27 2012

MIZ037>040-043-271830-
CLARE-LAKE-MASON-OCEANA-OSCEOLA-
126 PM EDT SUN MAY 27 2012

...SIGNIFICANT WEATHER ADVISORY...

AT 116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
HARRISON TO 10 MILES NORTHEAST OF LUDINGTON...MOVING SOUTHEAST AT 30
MPH.

PEA SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

* THUNDERSTORMS WILL BE NEAR...
  WILEY BY 130 PM EDT...
  AVONDALE AND ASHTON BY 135 PM EDT...
  HARRISON BY 140 PM EDT...
  BALDWIN BY 145 PM EDT...
  EVART AND REED CITY BY 155 PM EDT...
  BROWNS CORNER BY 200 PM EDT...
  DOVER BY 205 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

&&

LAT...LON 4416 8461 4382 8460 4382 8604 4376 8604
      4382 8612 4382 8643 4406 8652 4418 8639
TIME...MOT...LOC 1725Z 315DEG 25KT 4409 8478 4397 8620

MJS
Special weather statement, May 27, 2:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
221 PM EDT SUN MAY 27 2012

MIZ038>040-044>046-271930-
CLARE-ISABELLA-LAKE-MECOSTA-NEWAYGO-OSCEOLA-
221 PM EDT SUN MAY 27 2012

...SIGNIFICANT WEATHER ADVISORY...

AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES EAST OF
CLARE TO 11 MILES NORTHWEST OF BIG RAPIDS...MOVING SOUTHEAST AT 30
MPH.

PEA SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

* THUNDERSTORMS WILL BE NEAR...
  BARRYTON AND HERRICK BY 225 PM EDT...
  TUBBS LAKE AND MARTINY LAKE BY 230 PM EDT...
  WISE AND WEIDMAN BY 235 PM EDT...
  TITUS AND ROSEBUSH BY 240 PM EDT...
  MECOSTA BY 245 PM EDT...
  CANADIAN LAKES AND REMUS BY 250 PM EDT...
  DEERFIELD CENTER AND MOUNT PLEASANT BY 255 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

&&

LAT...LON 4347 8460 4347 8541 4384 8578 4393 8460
TIME...MOT...LOC 1817Z 324DEG 26KT 4386 8433 4377 8558

MJS

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 3:57 AM EDTSpecial Weather StatementGRRClare, Isabella, Lake, Mecosta, Osceola63 min
May 27, 5:08 AM EDTSpecial Weather StatementGRRGratiot52 min
May 27, 5:32 AM EDTSpecial Weather StatementGRRClare, Osceola58 min
May 27, 6:02 AM EDTAreal Flood AdvisoryGRRGratiot7 hr
May 27, 6:28 AM EDTAreal Flood AdvisoryGRROsceola9 hr
May 27, 7:29 AM EDTSpecial Marine WarningGRR46 min
May 27, 7:32 AM EDTSpecial Weather StatementGRRMason58 min
May 27, 8:20 AM EDTSpecial Weather StatementGRRClare, Lake, Mecosta, Muskegon, Newaygo, Oceana and 1 more55 min
May 27, 9:00 AM EDTSpecial Weather StatementGRRClare, Isabella, Mecosta, Newaygo60 min
May 27, 9:07 AM EDTAreal Flood AdvisoryGRRClare6 hr
May 27, 9:31 AM EDTSpecial Weather StatementGRRIsabella59 min
May 27, 9:50 AM EDTAreal Flood AdvisoryGRRClare, Isabella3 hr
May 27, 1:23 PM EDTSpecial Marine WarningGRR52 min
May 27, 1:26 PM EDTSpecial Weather StatementGRRClare, Lake, Mason, Osceola64 min

Nearby

Special Weather Statements in Michigan, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.